# SDR IPXA2022031580153

- Difficulty date: March 15, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 19,162 hours, 11,530 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Evas Unit
- Part number: NA
- Part serial: NA
- Condition: Missing
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CO-PILOT EVAS TEST TOOL MISSING. INSTALLED F/O EVAS TOOL W/R/T MM 25-69-00.
